# SDR 20010327CW014

- Difficulty date: February 1, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- Engine: Ge CJ6106
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COULD NOT MAINTAIN PRESSURIZATION AT FL350, MAINTENANCE PERFORMED A GROUND PRESSURIZATION FUNCTIONAL CHECK NORMALLY.  A PNEUMATIC CHECK VALVE DISCOVERED WITH BROKEN SPRING WAS REPLACED, HOWEVER, INITIAL FLIGHT TEST WAS NOT SUCCESSFUL.  MAINTENANCE TROUBLESHOT SUSPECTED LOSS OF PRESSURIZED AIR FROM RIGHT ENGINE AND REPLACED NR2 ENGINE FUEL CONTROL TO CORRECT IMPROPER BLEED VALVE SCHEDULING, WHICH RESULTED IN MAINTAINING A NORMAL BLEED AIR SUPPLY.  TEST FLIGHT FOR PRESSURIZATION WAS GOOD.
